Now showing items 21-40 of 587

    • A mathematical model for dynamic memory networks 

      Fàbrega Canudas, José; Fiol Mora, Miquel Àngel; Serra Albó, Oriol; Andrés Yebra, José Luis (Iniciativa Digital Politècnica, 2011)
      Conference report
      Open Access
      The aim of this paper is to bring together the work done several years ago by M.A. Fiol and the other authors to formulate a quite general mathematical model for a kind of permutation networks known as dynamic memories. A ...
    • A navigational logic for reasoning about graph properties 

      Navarro Gómez, Marisa; Orejas Valdés, Fernando; Pino Blanco, Elvira; Lambers, Leen (2021-01)
      Article
      Restricted access - publisher's policy
      Graphs play an important role in many areas of Computer Science. In particular, our work is motivated by model-driven software development and by graph databases. For this reason, it is very important to have the means to ...
    • A new application of the $\otimes_h$-product to $\alpha$-labelings 

      López Masip, Susana Clara; Muntaner Batle, Francesc Antoni (2015)
      Article
      Open Access
      The weak tensor product was introduced by Snevily as a way to construct new graphs that admit a-labelings from a pair of known a-graphs. In this article, we show that this product and the application to a-labelings can be ...
    • A new approach to gross error detection for GPS networks 

      Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel (2019-05-29)
      Article
      Open Access
      We present a new matrix-based approach to detect and correct gross errors in GPS geodetic control networks. The study is carried out by introducing a new matrix, whose entries are powers of a (real or complex) variable, ...
    • A new approach to the spectral excess theorem for distance-regular graphs 

      Fiol Mora, Miquel Àngel; Gago Álvarez, Silvia; Garriga Valle, Ernest (2009-04-01)
      Article
      Open Access
      The Spectral Excess Theorem provides a quasi-spectral characterization for a (regular) graph $\Gamma$ with $d+1$ different eigenvalues to be distance-regular graph, in terms of the mean (d-1)-excess of its vertices.\ The ...
    • A new class of polynomials from the spectrum of a graph, and its application to bound the k-independence number 

      Fiol Mora, Miquel Àngel (Elsevier, 2020-11-15)
      Article
      Restricted access - publisher's policy
      The k-independence number of a graph is the maximum size of a set of vertices at pairwise distance greater than k. A graph is called k-partially walk-regular if the number of closed walks of a given length l = k, rooted ...
    • A new general family of mixed graphs 

      Dalfó Simó, Cristina (2019-01-11)
      Article
      Open Access
      A new general family of mixed graphs is presented, which generalizes both the pancake graphs and the cycle prefix digraphs. The obtained graphs are vertex transitive and, for some values of the parameters, they constitute ...
    • A new labeling construction from the -product 

      López Masip, Susana Clara; Muntaner Batle, Francesc Antoni; Prabu, M. (2017-08-01)
      Article
      Open Access
      The ¿h-product that is referred in the title was introduced in 2008 as a generalization of the Kronecker product of digraphs. Many relations among labelings have been obtained since then, always using as a second factor a ...
    • A new lower bound on the maximum number of plane graphs using production matrices 

      Huemer, Clemens; Pilz, Alexander; Silveira, Rodrigo Ignacio (2019-11-01)
      Article
      Open Access
      We use the concept of production matrices to show that there exist sets of n points in the plane that admit ¿(42.11n ) crossing-free geometric graphs. This improves the previously best known bound of ¿(41.18n ) by Aichholzer ...
    • A note on a new general family of deterministic hierarchical networks 

      Dalfó Simó, Cristina; Fiol Mora, Miquel Àngel (2019-06-01)
      Article
      Open Access
      Hierarchical network; Small-word; Scale-free; Routing algorithm; Diameter; Clustering
    • A note on the degree sequences of graphs with restrictions 

      Muntaner Batle, Francesc Antoni; Rius Font, Miquel (2008-01-15)
      Article
      Open Access
      Degree sequences of some types of graphs will be studied and characterized in this paper.
    • A polynomial bound for untangling geometric planar graphs 

      Bose, Prosenjit; Dujmovic, Vida; Hurtado Díaz, Fernando Alfredo; Langerman, Stefan; Morin, Pat; Wood, David (2009-12)
      Article
      Open Access
      To untangle a geometric graph means to move some of the vertices so that the resulting geometric graph has no crossings. Pach and Tardos (Discrete Comput. Geom. 28(4): 585–592, 2002) asked if every n-vertex geometric planar ...
    • A procedure based on branch-and-bound for the Cyclic Hoist Scheduling Problem 

      Mateo Doll, Manuel; Manier, Marie-Ange; Companys Pascual, Ramón (2015)
      Conference report
      Open Access
      When various kinds of products must receive the same treatments in a production line of tanks and the size of batches is high, a cyclic manufacturing composed of a job from each batch can be ...
    • A scalable approach to T2-MRI colon segmentation 

      Orellana Bech, Bernat; Monclús Lahoya, Eva; Navazo Álvaro, Isabel; Brunet Crosa, Pere; Bendezú García, Álvaro; Azpiroz Vidaur, Fernando (2020-07-01)
      Article
      Restricted access - publisher's policy
      The study of the colonic volume is a procedure with strong relevance to gastroenterologists. Depending on the clinical protocols, the volume analysis has to be performed on MRI of the unprepared colon without contrast ...
    • A semantics of business configurations using symbolic graphs 

      Mylonakis Pascual, Nicolás; Orejas Valdés, Fernando; Fiadeiro, José Luiz (Institute of Electrical and Electronics Engineers (IEEE), 2015)
      Conference report
      Open Access
      In this paper we give graph-semantics to a fundamental part of the semantics of the service modeling language SRML: business configurations. To achieve this goal we use symbolic graph transformation systems. We formalize ...
    • A simple proof of the spectral excess theorem for distance-regular graphs 

      Fiol Mora, Miquel Àngel; Gago Álvarez, Silvia; Garriga Valle, Ernest (Elsevier, 2010-04-15)
      Article
      Restricted access - publisher's policy
      The spectral excess theorem provides a quasi-spectral characterization for a (regular) graph Γ with d+1 distinct eigenvalues to be distance-regular graph, in terms of the excess (number of vertices at distance d) of each ...
    • A spectral approach to Szemerédi’s Regularity Lemma 

      Altarriba Fatsini, Marta (Universitat Politècnica de Catalunya, 2021-07)
      Master thesis
      Open Access
      Szemerédi s Regularity Lemma says that for any graph there is a partition of the vertices into a bounded number of parts such that edges between most different parts behave almost randomly. Recently, Tao gave a spectral ...
    • A sufficient condition for Pk-path graphs being r-connected 

      Balbuena Martínez, Maria Camino Teófila; García-Vázquez, Pedro (2007-08)
      Article
      Open Access
      Given an integer k≥1 and any graph G; the path graph $P_k(G)$ has for vertices the paths of length k in G, and two vertices are joined by an edge if and only if the intersection of the corresponding paths forms a path of ...
    • A sufficient degree condition for a graph to contain all trees of size k 

      Balbuena Martínez, Maria Camino Teófila; Márquez, Alberto; Portillo, Jose Ramón (Springer Verlag, 2011-01)
      Article
      Restricted access - publisher's policy
      The Erdős-Sós conjecture says that a graph G on n vertices and number of edges e(G) > n(k− 1)/2 contains all trees of size k. In this paper we prove a sufficient condition for a graph to contain every tree of size k ...
    • A survey on the missing Moore graph 

      Dalfó Simó, Cristina (Elsevier, 2019)
      Article
      Open Access
      This is a survey on some known properties of the possible Moore graph (or graphs) ¿ with degree 57 and diameter 2. Moreover, we give some new results about it, such as the following. When we consider the distance partition ...